I have been on lithium for 2yrs never had issues and been on same dose.It seems lately I've had bad stomach problems and nausea for about 2 weeks I feel worse right after I take it.Could it be the lithium or something else.I had blood work done but not lithium levels.all labs normal.Help
Stomach problems aren't a sign of a problem with lithium. Are you on any other medications? You should have regular lithium levels as there are factors that can change the absorption and excretion of lithium.
Hello Robmel. You best have your levels checked. It might very well be lithium toxicity. Best of wishes along with good health, pledge
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2012 • 4 answers
Updated 24 Nov 2017 • 4 answers
Updated 31 May 2018 • 1 answer
Updated 14 Oct 2017 • 1 answer
Updated 22 Mar 2018 • 1 answer